Journal article icon

Journal article

SINGULAR VECTORS - THE EFFECT OF SPATIAL SCALE ON LINEAR GROWTH OF DISTURBANCES

Publication status:
Published

Actions


Access Document


Authors


HARTMANN, D More by this author
Journal:
JOURNAL OF THE ATMOSPHERIC SCIENCES
Volume:
52
Issue:
22
Pages:
3885-3894
Publication date:
1995-11-15
DOI:
EISSN:
1520-0469
ISSN:
0022-4928
URN:
uuid:d48ccd6e-7e92-4c27-a2fc-13702168f7eb
Source identifiers:
169975
Local pid:
pubs:169975

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP